# SDR MALA965074

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866MA
- Make and model: Dhav DHC8102
- Aircraft serial: 366
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 3340 - EN ROUTE TO DTW, THE CREW NOTED AN OIL SMELL WHEN THE BLEEDS WERE TURNED ON.  THE CREW WAS UNABLE TO IDENTIFY WHICH SYSTEM (LEFT OR RIGHT) WAS PRODUCING THE ODOR.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  (M)
